# SDR DHL2000717102

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE B-FLANGE INLET CASE, 7 INCH CRACK AT 10 O'CLOCK.  STOP DRILLED PER PW-MM-72-00 PAGE 664B.  WELDED PER PRATT & WHITNEY ENGINE MANUAL 72-23-01 REPAIR 14 SECTION G.
